# SDR VNAA20251014030

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67032524
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 281.00 STGR 19R CORRODED ATM CIRCUMFERENTIAL JOINT/ BUTT STRAP. REQUEST EVALUATION. CORRECTIVE ACTION: REPAIRED CORRODED AREA IAW MHIRJ REO 670-53-21-2551 REV. --
